Existence of solution for a density-dependent magnetohydrodynamic equation

Abstract : We prove a global-in-time existence result of a weak solution for a magnetohydrodynamic (MHD) problem set in a bounded domain of R^3. The fluid is supposed to be incompressible but with an unhomogeneous density, viscosity and electrical conductivity. The displacement currents are neglected in the time dependent Maxwell equations. The model describes in particular the flow of two immiscible fluids in presence of a magnetic field.
Type de document :
Article dans une revue
Advances in Differential Equations, Khayyam Publishing, 1997, 2 (3), pp.427-452
Liste complète des métadonnées

https://hal.inria.fr/hal-00690237
Contributeur : Jean-Frédéric Gerbeau <>
Soumis le : dimanche 22 avril 2012 - 15:57:16
Dernière modification le : mardi 13 décembre 2016 - 15:41:31

Identifiants

  • HAL Id : hal-00690237, version 1

Collections

Citation

Jean-Frédéric Gerbeau, Claude Le Bris. Existence of solution for a density-dependent magnetohydrodynamic equation. Advances in Differential Equations, Khayyam Publishing, 1997, 2 (3), pp.427-452. 〈hal-00690237〉

Partager

Métriques

Consultations de la notice

295